MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE; CHPV

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE; CHPV
Catalog Number 823164
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Vomiting (2144); Dizziness (2194); Decreased Appetite (4569)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This is 1 of 2 reports linked to mfg report number: 3013886523-2024-00195.It was reported that on (b)(6) 2024, a hakim valve (id (b)(6)) and bactiseal catheter (id (b)(6)) were implanted to treat nph (normal pressure hydrocephalus).The physician reported that on an unknown date, for last one week the patient is showing abnormal behavior/not a normal behavior (abnormal behavior), the initial issues have started like untimely vomiting, lack of appetite (decreased appetite), weakness (asthenia) and dizziness and others, similar issues started last time which required the patient to be admitted in hospital later.Additionally, reporter stated that patient is implanted with programmable device, it has been 4 months plus and he feels that the initial pressure setting that was done at the time of operation/implantation has changed and he wanted to get the current pressure of the device tested and readjusted to optimum level in order to make sure the patient is not pushed to any bad situation.If the pressure of the implanted device is not adjusted to the suitable level immediately then the patient will slowly go back to the same state where she was before implantation of device.The causality for the reported events is considered as not assessable for the suspect drug due to limited information regarding therapy details of the suspect drug, onset date and outcome of the reported events, concomitant medication, and lab data.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The hakim valve (id (b)(6)) was not returned for evaluation: as per customer, the product remains implanted; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Additional Manufacturer Narrative
Additional information received: follow-up information was received from a physician: "additionally informed that the patient was showing abnormalities for almost last 10 days and it was getting worsened." "added additional event as condition aggravated.Post implantation patient improved a lot for his condition but in recent past, patient had developed few symptoms.".
 
Event or Problem Description
N/a.

Brand Name
PROG VALVE INLINE
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19680242
Report Number3013886523-2024-00194
Device Sequence Number15166529
Product Code JXG
UDI-Device Identifier10381780519249
UDI-Public(01)10381780519249(17)280229(10)7105261
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number823164
Device Lot Number7105261
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer07/23/2024
10/16/2024
Initial Report FDA Received Date07/05/2024
Supplement Report FDA Received Date08/20/2024
10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BACTISEAL CATHETER (ID (B)(6)).
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale